# SDR SWAA075112

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 68,295 hours, 63,490 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405742
- Part serial: 11206
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  AFTER CROSS FEEDING FUEL, TURNED OFF CROSS FEED VALVE, NOTICED LIGHT STAYED ILLUMINATED.  NOTICED START OF FUEL IMBALANCE.  REMOVED AND REPLACED CROSS FEED VALVE ACTUATOR AND CONNECTOR PER MM.
